EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


1978, volume 8, articles 2

How small are the increments of a Wiener process? pp. 119-129 Downloads
M. Csörgo and P. Révész
Conditions for the convergence in distribution of maxima of stationary normal processes pp. 131-139 Downloads
M. R. Leadbetter, G. Lindgren and H. Rootzén
Alternative models for stationary stochastic processes pp. 141-152 Downloads
P. M. Robinson
A note on the time series which is the product of two stationary time series pp. 153-157 Downloads
William E. Wecker
Derived random measures pp. 159-169 Downloads
A. F. Karr
On convergence rates and the expectation of sums of random variables pp. 171-179 Downloads
R. A. Maller
A discrete-time single-server queue with set-up time pp. 181-197 Downloads
Do Le Minh
The limiting distribution for the infinitely deep dam with a Markovian input pp. 199-209 Downloads
Anthony G. Pakes and R. M. Phatarfod
Controlled one dimensional diffusions with switching costs--average cost criterion pp. 211-227 Downloads
Bharat T. Doshi
A central limit theorem for mixing stationary point processes pp. 229-242 Downloads
R. M. Cranwell and N. A. Weiss

1978, volume 8, articles 1

On an optimal asymptotic property of the maximum likelihood estimator of a parameter from a stochastic process pp. 1-9 Downloads
C. C. Heyde
Non-anticipative representations of Banach space valued gaussian processes with respect to brownian motion pp. 11-32 Downloads
D. A. Rhoades
Existence and explicit determination of optimal stopping times pp. 33-58 Downloads
A. G. Mucci
Markov decision processes and strongly excessive functions pp. 59-76 Downloads
K. M. van Hee and J. Wessels
The distribution of values of trigonometric sums with linearly independent frequencies: Kac's problem revisited pp. 77-85 Downloads
Richard Barakat
On the invertibility of time series models pp. 87-92 Downloads
Clive Granger and Allan Andersen
On the longest service time in a busy period of the M[+45 degree rule]G[+45 degree rule]1 queue pp. 93-100 Downloads
O. J. Boxma
The genealogy of critical branching processes pp. 101-116 Downloads
R. Durrett

1978, volume 7, articles 3

An alternative approach to nonlinear filtering pp. 231-246 Downloads
Izidor Gertner
Markov Chains with finite convergence time pp. 247-253 Downloads
Israel Brosh and Yigal Gerchak
Bounds for the variance of certain stationary point processes pp. 255-264 Downloads
D. J. Daley
Some asymptotic expansions of moments of order statistics pp. 265-275 Downloads
Peter Hall
Markov chains and processes with a prescribed invariant measure pp. 277-290 Downloads
Alan F. Karr
On the infinite divisibility of the ratio of two gamma-distributed variables pp. 291-297 Downloads
Marc Goovaerts, L. D'Hooge and N. De Pril
Distribution results for the occupation measures of continuous Gaussian fields pp. 299-310 Downloads
Robert J. Adler
Ergodic potential pp. 311-336 Downloads
R. Syski
Asymptotic property of the distribution of the maxima of a random walk pp. 337-340 Downloads
Khursheed Alam

1978, volume 7, articles 2

Moment inequalities for a class of stochastic systems pp. 123-130 Downloads
Izzet Sahin
Estimation for discrete time nonhomogeneous Markov chains pp. 131-139 Downloads
Thomas R. Fleming and David P. Harrington
Optimal replacement policy for the case where the damage process is a one-sided Lévy process pp. 141-151 Downloads
Dror Zuckerman
On two cascade models pp. 153-163 Downloads
J. M. F. Chamayou
The inverse balayage problem for Markov chains pp. 165-178 Downloads
A. F. Karr and A. O. Pittenger
Unimodality preservation in Markov chains pp. 179-190 Downloads
Julian Keilson and Adri Kester
First-passage times in skip-free processes pp. 191-204 Downloads
R. L. Tweedie and M. Westcott
Realizing a weak solution on a probability space pp. 205-225 Downloads
V. E. Benes
On normal characterizations by the distribution of linear forms, assuming finite variance pp. 227-230 Downloads
Barry C. Arnold and Dean L. Isaacson

1978, volume 7, articles 1

Square integrable martingales orthogonal to every stochastic integral pp. 1-7 Downloads
K. R. Parthasarathy
Branching brownian motion with absorption pp. 9-47 Downloads
Harry Kesten
First hitting time models for the generalized inverse Gaussian distribution pp. 49-54 Downloads
Ole Barndorff-Nielsen, P. Blæsild and C. Halgreen
A representation for self-similar processes pp. 55-64 Downloads
Murad S. Taqqu
First order autoregressive markov processes pp. 65-72 Downloads
C. D. Lai
Distribution of the minimum number of points in a scanning interval on the line pp. 73-77 Downloads
Raymond J. Huntington
Continuity of a class of random time transformations pp. 79-99 Downloads
Inge S. Helland
A local limit theorem for independent random variables pp. 101-111 Downloads
R. A. Maller
Strongly ergodic Markov chains and rates of convergence using spectral conditions pp. 113-121 Downloads
Dean Isaacson and Glenn R. Luecke

1978, volume 6, articles 3

Strong approximation theorems for density dependent Markov chains pp. 223-240 Downloads
Thomas G. Kurtz
A central limit theorem for martingales and an application to branching processes pp. 241-252 Downloads
D. J. Scott
Pathwise uniqueness for solutions of systems of stochastic differential equations pp. 253-260 Downloads
Thomas C. Gard
Continuity of non-stationary transition matrices pp. 261-266 Downloads
Robert Fernholz
Buffer overflow calculations using an infinite-capacity model pp. 267-276 Downloads
Paul J. Schweitzer and Alan G. Konheim
Two-mode control of Brownian Motion with quadratic loss and switching costs pp. 277-289 Downloads
Bharat T. Doshi
On the maximal content of a dam and logarithmic concave renewal functions pp. 291-304 Downloads
J. W. Cohen
On the simulation of shot noise and some other random variables pp. 305-316 Downloads
J. M. F. Chamayou
Almost sure convergence of continuous time branching processes pp. 317-322 Downloads
D. P. Harrington
Sequential games as stochastic processes pp. 323-336 Downloads
Arun P. Sanghvi
Differentiation formulas for stochastic integrals in the plane pp. 339-349 Downloads
Eugene Wong and Moshe Zakai

1978, volume 6, articles 2

The efficiency criteria problem for stochastic processes pp. 115-127 Downloads
Paul D. Feigin
Local and integral properties of a search algorithm of the stochastic approximation type pp. 129-134 Downloads
Y. Rubinstein and A. Karnovsky
A note on a representation for the Gauss-Poison process pp. 135-137 Downloads
David R. Brillinger
On multivariate infinitely divisible distributions pp. 139-151 Downloads
Roger A. Horn and F. W. Steutel
On optimal stopping of a sequence of independent random variables -- probability maximizing approach pp. 153-163 Downloads
Tomasz Bojdecki
Semi-stationary clearing processes pp. 165-178 Downloads
Richard Serfozo and Shaler Stidham
Optimal control of a Brownian storage system pp. 179-194 Downloads
J. Michael Harrison and Allison J. Taylor
A note on reversed conservative processes pp. 195-200 Downloads
Roy Saunders and Norman C. Severo
Normalizing constants for branching processes in random environments (B.P.R.E.) pp. 201-211 Downloads
David Tanny
Inventory control with two switch-over levels for a class of M/G/1 queueing systems with variable arrival and service rate pp. 213-222 Downloads
Henk Tijms and F. A. van der Duyn Schouten
Page updated 2025-04-03